Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PEP and extreme fatigue
Oct 17, 2012

Hi,

sex assault victim here. I am attempting PEP and this is Day 2 of the meds. First night was combivir only--flu-like symptoms. Today I've taken the combivir dose 1 and tenofovir and I feel exhausted and brain-dead. I have a job that requires alertness, physical activity and a lot of thinking. I can't continue like this. What can I do? I think the problem today might be the tenofovir, because I felt fatigued pretty quickly after I took it. Is it better take certain meds at certain times?

Response from Dr. Henry

I have never used Combivir (often can cause gut/fatigue problems) and tenofovir--that is not a recommended regimen. For moderate risk sitations wherein NPEP is utilized we are most often using Truvada that is better tolerated than Combivir. I would discuss with a local HIV specialist if possible. KH



Previous
Can an active flare-upf Roseaca alter the HIV Labs
Next
Tyricten ,atazanavir and norvir safe in pregnancy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement